Interplay of non-convex quadratically constrained problems with adjustable robust optimization

Author(s)
Immanuel Bomze, Markus Gabl
Organisation(s)
Department of Statistics and Operations Research, Research Network Data Science, Research Platform Governance of digital practices, Department of Mathematics
Journal
Mathematical Methods of Operations Research
Volume
93
Pages
115-151
ISSN
1432-2994
DOI
https://doi.org/10.1007/s00186-020-00726-6
Publication date
10-2020
Peer reviewed
Yes
Austrian Fields of Science 2012
101015 Operations research
Keywords
Portal url
https://ucris.univie.ac.at/portal/en/publications/interplay-of-nonconvex-quadratically-constrained-problems-with-adjustable-robust-optimization(ac90c3f6-3a83-4c84-a7f3-d8c91a514b0b).html